Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6016 Publications


1989 | Journal Article | IST-REx-ID: 2527
M. Akimoto et al., “Effect of endothelin on gastric mucosal blood flow in rat,” Japanese Journal of Gastroenterology, vol. 86, no. 11, 1989.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4079
H. Edelsbrunner and S. Skiena, “On the number of furthest neighbor pairs in a point set,” American Mathematical Monthly, vol. 96, no. 7, pp. 614–618, 1989.
View | Download (ext.)
 

1989 | Journal Article | IST-REx-ID: 4080
H. Edelsbrunner, N. Hasan, R. Seidel, and X. Shen, “Circles through two points that always enclose many points,” Geometriae Dedicata, vol. 32, no. 1, pp. 1–12, 1989.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4081
H. Edelsbrunner, L. Guibas, and M. Sharir, “The upper envelope of piecewise linear functions: Algorithms and applications,” Discrete & Computational Geometry, vol. 4, no. 1, pp. 311–336, 1989.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4082
H. Edelsbrunner and L. Guibas, “Topologically sweeping an arrangement,” Journal of Computer and System Sciences, vol. 38, no. 1, pp. 165–194, 1989.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4083
F. Yao, D. Dobkin, H. Edelsbrunner, and M. Paterson, “Partitioning space for range queries,” SIAM Journal on Computing, vol. 18, no. 2, pp. 371–384, 1989.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4084
H. Edelsbrunner, G. Rote, and E. Welzl, “Testing the necklace condition for shortest tours and optimal factors in the plane,” Theoretical Computer Science, vol. 66, no. 2, pp. 157–180, 1989.
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4085
H. Edelsbrunner, “An acyclicity theorem for cell complexes in d dimension,” presented at the SCG: Symposium on Computational Geometry, 1989, pp. 145–151.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4086
H. Edelsbrunner, “The upper envelope of piecewise linear functions: Tight bounds on the number of faces ,” Discrete & Computational Geometry, vol. 4, no. 4, pp. 337–343, 1989.
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4087
H. Edelsbrunner, F. Preparata, and D. West, “Tetrahedrizing point sets in three dimensions,” presented at the ISSAC: International Symposium on Symbolic and Algebraic Computation, 1989, vol. 358, pp. 315–331.
View | DOI
 

Search

Filter Publications